# SDR SIMA20140526006

- Difficulty date: May 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pin
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN BROKEN OFF WIRE FOR AFT CABIN RT BULKHEAD FLASHLIGHT REMOVABLE SPLICE.  R & R PIN & REMOVABLE SPLICE FOR AFT CABIN RT BULKHEAD FLASHLIGHT IAW SWPM 20-00-03 & WM 91-10-02.  OPERATIONS CHECKED GOOD.
